| Catalog Number |
7208008000 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Evaluation status: 1 device evaluation is in progress.Additional information: 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction events in which the device had a sticky trigger that could lead to run-on.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 1 previously reported event is included in this follow-up record.Product return status 1 device was received.Event confirmation status 1 reported event was confirmed; the cause was traced to component failure.Evaluation results 1 device was found to be affected by internal corrosion.
Event or Problem Description